# SDR ABXA2021316042

- Difficulty date: March 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T33033
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C- CHECK LH UPPER WING WAS FOUND TO BE EXFOLIATED. REPAIRED IAW ABX-REA-5725-64112-00. REQUIRES REPETITIVE INSPECTION NOT TO EXCEED 48 MONTHS.
